# SDR 20010410AP006

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Aircraft: N36259
- Make and model: Howard DGA-15P
- Aircraft serial: 1770
- Aircraft time: 1,500 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cuff
- Condition: Corroded
- Location: Rt Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STAINLESS STEEL CUFFS ARE ONLY ON THE RT WING STUTS AND THEY PROVIDE PROTECTION FOR THE STRUT WHEN OPENING/CLOSING THE CABIN DOOR. THESE CUFFS ARE NOT BONDED TO THE WING STRUT BUT ARE WRAPPED AROUND THE STRUT AND CRIMPED IN PLACE. WHEN THE CUFFS WERE REMOVED FOR NON-ROUTINE INSPECTION IT WAS FOUND THAT THE WING STRUT WAS SEVERLY RUSTED AND PITTED IN THE AREA UNDER THE CUFFS.
